# SDR AALA20150416005

- Difficulty date: April 16, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 46,982 hours, 22,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR BEAM NR 6 IS CRACKED IN CTR NEAR HANDLE ASSEMBLY BRACKET.  INSTALLED DOUBLER IAW AARD 52-10-3.
